Large homomorphisms of local rings.

Gerson Levin

Mathematica Scandinavica (1980)

  • Volume: 46, page 209-215
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Levin, Gerson. "Large homomorphisms of local rings.." Mathematica Scandinavica 46 (1980): 209-215. <>.

author = {Levin, Gerson},
journal = {Mathematica Scandinavica},
keywords = {large homomorphisms; Poincare series},
pages = {209-215},
title = {Large homomorphisms of local rings.},
url = {},
volume = {46},
year = {1980},

AU - Levin, Gerson
TI - Large homomorphisms of local rings.
JO - Mathematica Scandinavica
PY - 1980
VL - 46
SP - 209
EP - 215
KW - large homomorphisms; Poincare series
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.